The Open UniversitySkip to content
 

Comparison of the Gottfried and Adler sum rules within the large-N_c expansion

Broadhurst, D. J.; Kataev, A. L. and Maxwell, C. J. (2004). Comparison of the Gottfried and Adler sum rules within the large-N_c expansion. Physics Letters B, 590(1-2) pp. 76–85.

DOI (Digital Object Identifier) Link: https://doi.org/10.1016/j.physletb.2004.03.059
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0370-2693
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Physical Sciences
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Interdisciplinary Research Centre: Centre for Earth, Planetary, Space and Astronomical Research (CEPSAR)
Item ID: 9652
Depositing User: David Broadhurst
Date Deposited: 03 Oct 2007
Last Modified: 04 Oct 2016 10:06
URI: http://oro.open.ac.uk/id/eprint/9652
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk